Alert archive / Mississippi / Flash Flood Warnings in 2007
Flash Flood Warning 8, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 10, 2007, 4:31 PM CDT for Lauderdale County, Mississippi. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2007, 4:31 PM CDT (21:31 UTC)
- Expired
- Jul 10, 2007, 5:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 121 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 4:40 PM CDT | FLASH FLOOD | Meridian, MS | FLOODING OF STREETS IN THE CITY OF MERIDIAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1778 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KJAN 102133 FFWJAN MSC075-102230- /X.NEW.KJAN.FF.W.0008.070710T2131Z-070710T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 431 PM CDT TUE JUL 10 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITIES OF...LAUDERDALE...MERIDIAN... * UNTIL 530 PM CDT * AT 431 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED MORE VERY HEAVY RAIN MOVING IN FROM THE SOUTHWEST OVER THE WARNED AREA. ADDITIONAL RAINFALL OF 1 TO 2 INCHES IN 30 MINUTE CLOUD BURSTS ARE LIKELY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MEEHAN... KEWANEE...TOOMSUBA...ALAMUCHA...ZERO...NELLIEBURG AND MARION MANY LOCATIONS SOUTH AND EAST OF MERIDIAN HAVE ALREADY RECEIVED UP TO 2 INCHES OF RAINFALL SINCE NOON...ESPECIALLY AROUND TOOMBSUBA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3239 8890 3223 8884 3228 8845 3257 8842 $$ 40
1 follow-up statement
000 WGUS74 KJAN 102212 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 507 PM CDT TUE JUL 10 2007 MSC075-102230- /X.CON.KJAN.FF.W.0008.000000T0000Z-070710T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAUDERDALE MS- 507 PM CDT TUE JUL 10 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR LAUDERDALE COUNTY... AT 503 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGIST CONTINUED TO INDICATE A BAND OF THUNDERSTORMS PRODUCING VERY HEAVY RAIN NOW ALONG THE ALABAMA STATE LINE. THESE STORMS WERE LOCATED NEAR KEWANEE TO JUST EAST OF LAUDERDALE...MOVING NORTHEAST AT 35 MPH. THE HEAVIEST RAINS WILL EXIT THE COUNTY BEFORE 530 PM WITH RUNOFF GRADUALLY SUBSIDING AFTERWARD. HIGH WINDS OF 61 MPH WERE REPORTED AT THE MERIDIAN AIRPORT AT 436 PM ALONG WITH ONE HALF INCH OF RAIN IN ABOUT 20 MINUTES AS THE STORMS RACED THROUGH. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3246 8880 3222 8880 3228 8845 3257 8842 $$ 40
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 4:20 PM CDT, 11 minutes earlier.
Area forecast discussion, Jul 10, 4:20 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 420 PM CDT TUE JUL 10 2007 .SHORT TERM... A POTENT (FOR THE SEASON) UPPER LEVEL DISTURBANCE WILL BE MOVING THROUGH THE REGION OVER THE NEXT 36 HOURS...WHILE PUSHING A LOW LEVEL BOUNDARY INTO THE HEART OF THE ARKLAMISS. COPIOUS AMOUNTS OF LOW LEVEL MOISTURE AVAILABLE IN ADVANCE OF THIS SYSTEM...IN COMBINATION WITH 20 TO 30 KNOTS OF SOUTHWEST 850 MB FLOW...SHOULD ENSURE LOTS OF CONVECTION THROUGH THE OVERNIGHT HOURS WITH SOME MCS POTENTIAL. THE FOCUS OF CONVECTION IS EXPECTED TO MOVE MAINLY EAST OF THE FORECAST AREA DURING THE DAY TOMORROW...BUT THE TRAILING LOW LEVEL BOUNDARY AND ASSOCIATED CONVERGENCE SHOULD PROVIDE FORCING FOR AT LEAST 20 TO 40 PERCENT COVERAGE OF CONVECTION. EXPECTING SOUTHERN AREAS TO LIKELY DEAL WITH CAPPING ISSUES TONIGHT...AND THUS REMAIN FREE OF MOST OF THE RAIN AFTER SUNSET UNLESS A WELL DEVELOPED MCS CAN PROPAGATE SOUTHEAST FROM THE ARKLATEX LATER TONIGHT. THE MAIN RISKS FOR HAZARDOUS WEATHER OVER THE NEXT 36 HOURS WILL COME TONIGHT INTO EARLY TOMORROW OVER LOCATIONS ALONG AND NORTH OF INTERSTATE TWENTY. IT IS HERE WHERE ANY CONVECTIVE CLUSTERS MOVING INTO THE REGION FROM UPSTREAM COULD PRODUCE SEVERE WINDS DUE TO RELATIVELY STRONG AMBIENT FLOW AND LOW LEVEL SHEAR. IN ADDITION...THE ALIGNMENT OF 850MB AND STEERING WINDS LATER TONIGHT COULD CREATE POTENTIAL FOR BACKWARD-PROPAGATING CONVECTION THAT COULD DUMP SEVERAL INCHES OF RAIN ON LOCATIONS WITHIN A FEW HOURS TIMES. SUCH A SCENARIO COULD CREATE SOME FLOODING PROBLEMS IN NORTHERN ZONES GIVEN THE RATHER SATURATED STATE OF THE GROUND. HOWEVER...I HAVE DECIDED TO HOLD OFF ON A FLASH FLOOD WATCH FOR NOW GIVEN THE FACT THAT CONVECTION UPSTREAM REALLY HAS NOT GOT GOING YET...THUS MAKING JUDGING ITS LATTER MOVEMENT EVEN MORE OF A CRAPSHOOT. OTHERWISE...EXPECT A BIT OF ATMOSPHERIC DRYING LATE TOMORROW INTO TOMORROW NIGHT TO GENERALLY DRY THE REGION OUT BRIEFLY. HOWEVER...THE PRESENCE OF A STALLED BOUNDARY RIGHT OVER THE REGION MAY STILL TRIGGER SOME ISOLATED ACTIVITY TOMORROW NIGHT AND MAV POPS WERE UPPED SOME TO COVER THE POSSIBILITY. I ALSO RAISED MAV POPS IN ALL AREAS TONIGHT THROUGH TOMORROW TO COVER CONVECTIVE THREAT. TEMPS KEPT AT MAV EXPECTATIONS OVER THE NEXT 36 HOURS WITH HIGHS EXPECTED FROM THE UPPER 80S TO LOWER 90S TOMORROW WITH LOWS TONIGHT AND TOMORROW NIGHT MAINLY RANGING FROM 70 TO 75 DEGREES. /BB/ .LONG TERM...(THURSDAY THROUGH TUESDAY) LOOKING AT THE LONG TERM IT APPEARS THAT OUR WET PATTERN WILL CONTINUE AS A SERIES OF UPPER LEVEL DISTURBANCES PUSHES INTO THE REGION IN NORTHWEST FLOW ALOFT. THE UPPER LEVEL DISTURBANCES WILL BE ACCOMPANIES BY SEVERAL WEAK BOUNDARIES. A COLD FRONT WILL COME INTO THE REGION FOR WEDNESDAY...WHICH WILL SET UP A BOUNDARY FOR THE FIRST DISTURBANCE. THE FIRST ONE WILL COME ON THURSDAY...WHICH WILL AFFECT MAINLY THE NORTHERN HALF OF THE REGION. THE MODELS WERE GENERALLY SIMILAR EXCEPT FOR SOME SLIGHT SETUP AND TIMING ISSUES. WILL GO WITH A COMPROMISE WHILE PUSHING TOWARD THE GFS SOLUTION. LOOKING AT SOME INDICES PRECIPITABLE WATER WILL BE FROM AROUND 2 TO APPROACHING 2.5 INCHES...500 MB FLOW WILL BE AROUND 25 TO 30 KNOTS AND 850 FLOW AROUND 15-20 KNOTS...LAPSE RATES 6-7C. THE SURFACE BOUNDARY WILL PUSH SOUTH ACROSS THE REGION DURING THE DAY FRIDAY BEFORE IT PUSHES BACK TO THE NORTH ON FRIDAY NIGHT. A SERIES OF SURFACE WAVES WILL CROSS THE BOUNDARY ON FRIDAY INTO SATURDAY. WITH WEAK CORFIDI VECTORS OF LESS THAN 5 KNOTS AND RICH PRECIPITABLE WATER WE COULD BE LOOKING AT SOME LOCALLY HEAVY DOWNPOURS. THE BOUNDARY AND THE WAVES WILL BE THE FOCUS OF THE CONVECTIVE COVERAGE. THE WEAK BOUNDARY WILL HANG AROUND THE REGION DURING THE WEEKEND AS ANOTHER DISTURBANCE CROSSES THE REGION. WITH SUCH A RICH AIRMASS THERE WILL BE PLENTY OUTFLOW BOUNDARIES THAT WILL ENTER THE MIX AT THE SURFACE. SO WILL KEEP CHANCES OF CONVECTION ACROSS THE WHOLE REGION THROUGH THE WEEKEND AS PRECIPITABLE WATER STAYS AROUND 2 INCHES...AND LOW TO MIDLEVEL FLOW WILL WEAKENS SOME. BUT THERE STILL BE SOME LIMITED POTENTIAL OF SOME ISOLATED SEVERE WITH AFTERNOON HEATING. A THIRD DISTURBANCE WILL COME INTO THE REGION FOR THE EARLY PART OF NEXT WEEK. MIDLEVEL FLOW WILL WILL BE A LITTLE MORE IMPRESSIVE WITH 20 TO 25 KNOTS...WHILE PRECIPITABLE WATER WILL BE A LITTLE DRYER AT 1.5 TO NEAR 1.8 INCHES. SO WITH THIS IN MIND WILL KEEP THE SAME SEVERE POSSIBLE WORDING IN THE HWO. SO WITH THAT SAID WILL GO WITH CHANCES OF RAIN THROUGH THE ENTIRE PERIOD. CUT POPS SLIGHTLY ON SOME DAYS BY AROUND 10 TO 15 PERCENT. CURRENT MODEL HIGHS LOOKED TO BE PRETTY GOOD...WITH NUMBERS RANGING FROM MAINLY THE UPPER 80S TO LOWER 90S. MADE SOME SLIGHT ADJUSTMENTS TO SKY GRIDS. GUIDANCE SEEMED TO GO A LITTLE LOW ON SOME NIGHTS...CONSIDERING ALL THE LOW LEVEL MOISTURE IN PLACE. LOWS WILL BE GENERALLY FROM THE UPPER 60S TO LOWER 70S./17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 93 72 93 / 54 39 13 31 MERIDIAN 73 91 69 93 / 48 49 14 21 VICKSBURG 74 94 73 93 / 59 35 14 38 HATTIESBURG 74 94 73 93 / 23 39 20 29 NATCHEZ 74 91 73 91 / 28 32 13 42 GREENVILLE 73 90 70 92 / 74 38 16 42 GREENWOOD 74 90 71 90 / 80 46 14 34 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM:50 LONG TERM: 17
Hazardous weather outlook, Jul 10, 4:17 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 417 PM CDT TUE JUL 10 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 112130- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 417 PM CDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY A WEATHER DISTURBANCE MOVING THROUGH THE REGION TONIGHT AND WEDNESDAY IS EXPECTED TO GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS...ESPECIALLY TONIGHT ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR. SOME OF THESE THUNDERSTORMS COULD PRODUCE GUSTY WINDS TO 45 MPH...TORRENTIAL DOWNPOURS AND FREQUENT LIGHTNING DURING THIS TIME FRAME. THE RISK FOR THE MOST INTENSE STORMS WILL BE OVER THE NORTHWEST CORNER OF THE ARKLAMISS TONIGHT...MAINLY NORTHWEST OF A COLUMBUS...TO YAZOO CITY...TO RAYVILLE LINE. IN THESE AREAS INCREASED WIND SHEAR AND GREATER ATMOSPHERIC FORCING MAY ALLOW STORMS TO PRODUCE SEVERE WIND GUSTS OF AT LEAST 60 MPH. IT IS ALSO IN THESE LATTER AREAS WHERE THE POTENTIAL FOR HEAVY RAINFALL WILL BE HIGHEST AS THE TRAINING OF THUNDERSTORMS OVER THE SAME AREAS IS POSSIBLE. SATURATED GROUND FROM RECENT HEAVY RAINS WILL BRING AT LEAST MINOR FLOODING POTENTIAL OVER LOCATIONS IN NORTHERN MISSISSIPPI...EXTREME SOUTHEAST ARKANSAS...AND NORTHEAST LOUISIANA AFFECTED BY TRAINING CONVECTION OVERNIGHT AND INTO EARLY WEDNESDAY. HEAVY RAINS ELSEWHERE SHOULD GENERALLY ONLY LEAD TO MINOR OR MODERATE PONDING OF WATER ISSUES. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE AREA BETWEEN THURSDAY AND SATURDAY. AS THE DISTURBANCES MOVE THROUGH THE MOIST AND UNSTABLE AIRMASS...A FEW STORMS MAY APPROACH SEVERE LIMITS. THE EXACT TIMING AND POSITION OF THE SYSTEMS REMAIN UNCERTAIN AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED MAY BE NEEDED TONIGHT INTO EARLY WEDNESDAY. ACTIVATION MAY BE NEED AGAIN BETWEEN THURSDAY AND SATURDAY AS AN ACTIVE WEATHER PATTERN CONTINUES OVER THE REGION. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 50
In the hours before
Local storm report, Jul 10, 3:21 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND DMG CARSON 31.54N 89.79W
07/10/2007 JEFFERSON DAVIS MS LAW ENFORCEMENT
REPORT OF A TREE DOWN ON A POWER LINE IN CARSON.
0240 PM TSTM WND DMG BASSFIELD 31.50N 89.74W
07/10/2007 JEFFERSON DAVIS MS LAW ENFORCEMENT
TREE REPORTED DOWN ON POWER LINE AT A RESIDENCE IN
BASSFIELD.
&&
JCCLocal storm report, Jul 10, 3:26 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
326 PM CDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG UNION 32.57N 89.12W
07/09/2007 NEWTON MS LAW ENFORCEMENT
TREES DOWN ACROSS A COUPLE OF ROADS IN THE UNION AREA.
&&
AGSpecial weather statement, Jul 10, 3:31 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 331 PM CDT TUE JUL 10 2007 MSZ055-056-102115- SMITH MS-SIMPSON MS- 331 PM CDT TUE JUL 10 2007 ...STRONG THUNDERSTORMS OVER SIMPSON AND SMITH COUNTIES... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS OVER SOUTHERN SMITH COUNTY AND EASTERN SIMPSON COUNTY AT 331 PM CDT...MOVING NORTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SIMPSON AND SMITH COUNTIES...INCLUDING THE CITY OF MAGEE... SHOULD MONITOR THIS STORM CLOSELY. CAW
Local storm report, Jul 10, 3:53 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 4 WSW STAR 32.07N 90.11W
07/10/2007 RANKIN MS POST OFFICE
FEW TREES DOWN NEAR HWY 469 NEAR RANKIN/SIMPSON COUNTY
LINE
0317 PM TSTM WND DMG MOSELLE 31.50N 89.28W
07/10/2007 JONES MS EMERGENCY MNGR
FEW TREES DOWN ALONG INTERSTATE 59 AT MILE MARKER 77
&&
AGLocal storm report, Jul 10, 4:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
404 PM CDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL FORKVILLE 32.46N 89.66W
07/10/2007 E0.50 INCH SCOTT MS PUBLIC
SMALL HAIL IN FORKVILLE. CORE OF STORM PASSED SOUTH OF
THIS LOCATION PER RADAR.
&&
AGSpecial weather statement, Jul 10, 4:04 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 404 PM CDT TUE JUL 10 2007 MSZ058-102155- CLARKE MS- 404 PM CDT TUE JUL 10 2007 ...CLUSTER OF STRONG THUNDERSTORMS WITH HEAVY RAIN MOVING INTO SOUTH CLARKE COUNTY... A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL OF 1 TO 2 INCH WAS LOCATED 7 MILES SOUTHEAST OF GOODWATER AT 404 PM CDT...MOVING NORTHEAST AT 25 MPH. THESE STORMS WILL IMPACT SHUBUTA AND POINTS NORTH ALONG HIGHWAY 45 THROUGH 430 PM. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE LIKELY WITH THESE STORMS. WIND GUSTS OF 40 MPH AND SMALL HAIL WILL ALSO BE POSSIBLE. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CLARKE COUNTY...INCLUDING THE CITY OF QUITMAN...SHOULD MONITOR THIS STORM CLOSELY. 40
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 42 min |
| Jul 10, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 46 min |
| Jul 10, 2:31 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 30 min |
| Jul 10, 2:45 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 30 min |
| Jul 10, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 20 min |
| Jul 10, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 45 min |
Nearby
Flash Flood Warnings in Mississippi, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.